# SDR UPS07848832

- Difficulty date: December 29, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5753522
- Condition: Corroded
- Location: Bs 1755-1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON FITTING AT BASE OF APB CENTERLINE BEAM, LT SIDE L36 STA 1755-1766.  REMOVED FABRICATED AND REPLACED FITTING AT L36 STA 1755-1766 IAW SRM 51-1-20D AND DWG 5753522.
